Journal of Applied Mathematics and Physics

Vol.1 No.1(2013), Paper ID 27706, 4 pages

DOI:10.4236/jamp.2013.11001

 

A Ranking Method of Extreme Efficient DMUs Using Super-Efficiency Model

 

Dariush Akbarian

 

Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran

 

Copyright © 2013 Dariush Akbarian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Akbarian, D. (2013) A Ranking Method of Extreme Efficient DMUs Using Super-Efficiency Model. Journal of Applied Mathematics and Physics, 1, 1-4. doi: 10.4236/jamp.2013.11001.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.